What is the remedy for itchy/burning rash in both armpits?
User rating for this question
I have a really itchy/burning rash in both of my armpits, it burns so bad and has started to smell. I have stopped using deoderant (though what i was using was Toms of Maine all natural organic deaoderant with no fragrance) for tw oweeks and have used several over the counter antifungal creams. I do not have timne to see a doctor as i working seven days a week right now, please help.
Posted Tue, 31 Dec 2013 in Skin Hair and Nails
Answered by Dr. Chobufo Ditah 50 minutes later
Brief Answer: Please, you most likely need antibotics Detailed Answer: Hi and thank you so much for using health care magic. I am so sorry to hear about what you have been experiencing with this itchy rash and bad smell from your armpits. Considering all the information you have provided, you have a bacterial super-infection of the initial rash which was most likely due to the deodorant. The itching has further made it worse because the constant scratching efforts further break the skin and make it easy for germs to get underneath and cause infection. You would need antibiotics and a local antiseptic solution like chlorhexidine/iodine to disinfect the area. This will permit proper healing.You would most likely need a doctors consultation to get this condition addressed because antibiotics cannot be gotten over the counter. I understand you have a tight schedule but please, take permission from your job site and get this problem addressed. It sounds a very small problem at this tie but without proper management, it can progress to even more concerning infections like sepsis requiring hospitalization and a more demanding treatment. Please, your health takes priority over other things because only a healthy person can do just anything. I hope this helps and guides you on how to address this problem. Thank you so much for using our services and please feel free to ask for clarifications or further information if need be. I wish you the best of possible outcomes and a speedy recovery. Dr. Ditah, MD